Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stomach ache upon eating. Medication?

I have had a very upset stomach for last 5 days i haven't gotten sick just an upset stomach. It started suddenly late Thursday night to the point I couldn't stand up. If I stood up I felt like I was going to be sick I finally got to bed and went to sleep. Ever since then I wake up with either a slight stomach ache or nothing. But when I eat anything I either get a stomach ache right as I'm eating or like three minuets later I'll get one. Ive been living of toast and soup for the last five days because thats all my stomach can seem to handle
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Stomach pain after eating occurs in three conditions: cholecystitis, pancreatitis and peptic ulcer disease.
With the available described symptoms there could be high possibility of peptic ulcer disease in stomach.
Gastric ulcer gets irritated after taking food and may cause severe pain.
You should consult with internal medicine specialist/ general surgeon and should go for thorough check up.
You should also go for complete blood count, blood sugar, serum electrolytes, and serum amylase.
You should also go for ultrasound imaging and x ray abdomen.
You should also go for endoscopy for better clarification of upper gastrointestinal tract.
You should also take proton pump inhibitors along with prokinetics.
You should avoid tomatoes, and citrus fruits.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor